Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1057-2.pdf333.8 kBAdobe PDFView/Open
Title: 2-radical subgroups of the Conway simple group $Co_1$ (Cohomology of Finite Groups and Related Topics)
Authors: Sawabe, Masato
Author's alias: 澤辺, 正人
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 14
End page: 16
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.